Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pregnant. Allergic reaction to walnuts, swollen lips, numbness in tongue and cheeks

Hi, I'm 3 mths pregnant and Thursday I ate a handful of walnuts and had a really bad allergic reaction to them. My lips began to swell, my tongue went somewhat numb as well as the inside part of my cheeks. Now ever since then, every time I eat or drink anything (water, milk, sprite), my mouth continues to do the same thing.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

While the original story seems to be a clear reaction to walnuts, the continued problem, even with water, is quite unusual. This needs to be addressed with your OB/GYN so that they can evaluate you and schedule you for appropriate allergy testing.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor